# SDR DLM88951325

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: S4913810JF17821
- Condition: Broken
- Location: Lt Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT 0 SLAT PARTIALLY DEPLOYED.  FOUND LEFT 0 SLAT CABLE BROKEN, LEFT 0 SLAT RETRACT AND EXTEND PULLEY AND BRACKETS BROKEN.  REPLACED LEFT 0 SLAT, EXTEND AND RETRACKT CABLES AND REPLACED BROKEN PULLEYS AND BRACKETS.  RIGGED SLATS AS PER MM.
